Note
Seules les adresses mails institutionnelles sont acceptées lors de la création d'un compte. La création de compte est modérée, merci d'attendre leur validation. Only institutional email addresses will be accepted when asking for an account. Account creation is moderated, please wait until then.

Workshop Astro-Antarctica

Europe/Paris
Amphi (Marseille CPPM)

Amphi

Marseille CPPM

Description
The main aims of the meeting are to present and discuss:
- the status and results of the site qualification and astronomical instruments at Dome A and Dome C
- a summary of the recent meetings (SCAR Sydney, visit of Lyu in China...)
- possible plans of cooperation between Europe and China
- a possible European proposition to be submitted to the next (and last, as concerns Research Infrastructures) FP7 call (deadline 23 November 2011)
- the IAU Symp 288 to be held in Beijing in August 2012 (in the framework of the IAU GA)
Participants
  • Andre Tilquin
  • Brice Le Roux
  • Charling TAO
  • Christine David
  • Christophe Genthon
  • Dominique Fouchez
  • Eric Bréelle
  • Eric Fossat
  • Francesco Rampini
  • Gianpietro Marchiori
  • Jean-Pierre Rivet
  • John Storey
  • LYU ABE
  • Maud Langlois
  • Nicolas Epchtein
  • Sonia Karkar
  • Stephane Blondin
  • Stephanie Escoffier
  • Will Saunders
  • zuxuan qian
  • mercredi, 14 septembre
    • 09:30 10:30
      Registration and coffee/tea 1h
    • 10:30 10:45
      Welcome to CPPM 15m
      Orateur: Eric Kajfasz (CPPM)
    • 10:45 11:00
      Logistics 15m
      Orateurs: Angélique Pepe (CPPM) , Charling Tao
    • 11:00 11:20
      Aims of the workshop, status and prospects of Astrophysics in Dome C 20m
      Orateur: Nicolas Epchtein (Laboratoire Fizeau, Nice)
      Transparents
    • 11:20 12:05
      The Concordia station at Dome C 45m
      Orateur: Christine David (IPEV)
      Transparents
    • 12:05 12:25
      Site qualification results in Dome C: an overview 20m
      Orateur: Dr Eric Fossat (Nice)
      Transparents
    • 12:25 13:05
      Summary of Sydney SCAR workshop 40m
      Orateurs: Charling Tao , John Storey (USW, Sydney) , Lyu Abe
      Transparents
    • 13:05 14:25
      Lunch break 1h 20m Cafetaria ()

      Cafetaria

    • 14:25 14:45
      Current Australian activities in Antarctic astronomy 20m
      Orateur: John Storey
      Transparents
    • 14:45 15:30
      Chinese astronomy in Dome A 45m
      Orateurs: Andre Tilquin , Charling Tao (CPPM) , Lifan Wang (Texas A&M, CCAA)
      Transparents
    • 15:30 16:15
      Dome C recent environment results 45m
      Orateurs: Christophe Genthon , Philippe Ricaud , Stefania Argentini (ISAC-CNR)
    • 16:15 16:45
      Coffee/Tea Break 30m
    • 16:45 17:30
      Italian results in Dome C (IRAIT) 45m
      Orateurs: Gilles Durand (IRFU, CEA, Saclay) , Maurizio Busso
      Transparents
      Video
    • 17:30 18:15
      Astrophysical results in Dome C (ASTEP) 45m
      Orateur: Dr Lyu Abe (Fizeau)
    • 18:15 18:30
      Preparation of IAU Symposium 288 (Beijing, 2012) 15m
      Orateur: Dr Nicolas Epchtein
    • 20:00 23:00
      Dinner 3h downtown (Marseille)

      downtown

      Marseille

    • 09:00 09:30
      Science with PILOT 30m
      Orateur: Dr Will Saunders (AAO)
      Transparents
    • 09:30 10:00
      The PLT Design study 30m Amphi

      Amphi

      Marseille CPPM

      Orateurs: Dr Lyu Abe , Dr Nicolas Epchtein (Fizeau)
      Transparents
    • 10:00 10:30
      Discussion on Technical issues with PILOT/PLT/KDUST 30m
      Orateurs: Dr Abe, Epchtein, Marchiori , Dr Charling Tao , Will Saunders
    • 10:30 10:50
      EIE presentation 20m Amphi

      Amphi

      Marseille CPPM

      Orateur: Giampietro Marchiori (European Industrial Engineering (Mestre, Italy))
      Transparents
    • 10:50 11:20
      Coffee/Tea Break 30m
    • 11:20 11:35
      Astronomy in Antarctica and the EC Framework Programme 15m
      Orateur: Dr Nicolas Epchtein (Fizeau)
    • 11:35 12:30
      Open discussion 55m Amphi

      Amphi

      Marseille CPPM

    • 12:30 14:00
      Lunch 1h 30m
    • 14:00 15:00
      WG discussions 1h
      Orateur: All
    • 15:00 16:00
      Summary and conclusions 1h
      Minutes
    • 16:00 17:00
      Coffee/Tea 1h
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×